# SDR GTIA030540

- Difficulty date: July 12, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Part serial: B54103
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1442 - NOSE GEAR UNSAFE LIGHT (RED) ON THROUGH CLIMB-OUT AND INTERMITTENT FLASHING IN CRUISE.  INITIAL GEAR UP HAD THE LIGHT OUT.  QRH PROCEDURES FOLLOWED.  LIGHT STILL INTERMITTENT ON.  REMOVED AND REPLACED NOSE GEAR UP POSITION (D1-31) PROXIMITY SENSOR.  OPS CHECK NORMAL.  (M)
